# SDR 2001FA0000530

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Make and model: Aviat A-1B
- Aircraft time: 500 hours
- Engine: Lyc O360*
- Engine time: 500 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tie Bolt
- Condition: Sheared
- Location: Horizontal Stab
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIAT HUSKY A1B.  BROKEN TIE-ROD BOLT DISCOVERED DURING A POST-FLIGHT PILOT'S INSPECTION. THIS PART ATTACHES THE STRUT (LEFT SIDE STRUT (1 OF 3) = LOWER, ANTERIOR)TO THE LEADING EDGE OF THE HORIZONTAL STABILIZER.  UNABLE TO PROVIDE AVIAT PN AS THEIR PARTS CATALOG IS NOT REVISED FROM EARLIER HUSKY MODELS TO SHOW THIS PART AND/OR PROVIDE A NUMBER.
